# SDR DXTA200802817

- Difficulty date: January 31, 2007
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 2,902 hours, 1,866 cycles
- Engine: Pwc PW306A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 21189882
- Part serial: 102C0084
- Condition: Inoperative
- Location: Apu
- Part time: 2,902 hours, 1,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING APU SHUTDOWN FLAMES WERE COMING OUT OF EXHAUST, NO FIRE WARNING LIGHTS OR MSG OF ANY KIND.  OPENED UP APU FIRE SWITCH AND DISCHARGED RT FIRE BOTTLE INTO APU, FIRE EXTINGUISHED.  M2B- INSPECTED APU AND TAIL CONE AREA FOR DAMAGE NONE NOTED. PERFORMED ALERT SB GTCP-36-49-A7967 ON APU SHUT OFF SOLENOID VALVE, NO LEAK DETECTED. REMOVED AND REPLACED FUEL SHUT OFF SOLENOID VALVE WITH A OVERHAULED UNIT AND PERFORMED ALERT. GTCP36-49-A7867 AS WELL IAW MFG REP LOOSE IAW MFG GTCP36-150 MM CHAPTER 49-24-14. ALSO CHECKED FOR VOLTAGE AT FUEL SHUTOFF SOLENOID VALVE AT CONNECTOR AT BETWEEN PINS A+C NO VOLTAGE.  ALSO REMOVED AND REPLACED ECU P/N 2118988-2 OFF S/N 102-00084 AND INSTALLED A MODIFIED ON + P/N2118988-2 S/N 68C0147 PER G-200 CMP CARD NR 494101. PERFORMED SEVERAL APU STARTS WITH NO DEFECTS NOTED. OPS CHECK SATISFACTORY.
